Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Allergy on right hand, rash with white dots, itching. Medication ?

sir i have an elergie on my right hand . i think its from sun because in winters it will be normal skin but when summers comes . my right hand is like some rash with white dots ... its itch to much and it is from last 4 to 6 years .. i consult many doctors and homopethic also .... but its nt good .. and sir i am using ( flutibact skin ointment cream ) its not to much good but it can stop itch.... what i do now ??? plezz sir reply me as soon as possible ....
Asked On : Tue, 8 Oct 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, it appears to be the seasonal allergy allergy to the foods fruits, cotton dress or flowers of the summer season.
When it has already there you can consult a dermatologist fordiagnosis and treatment.
To prevent it try to trace out the things allergic to you by avoiding the things you usually use in summer. And avoid them for ever.
Thank you.
Answered: Tue, 8 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor